English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18530833      Online Users : 331
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/12169

Title: AN EFFICIENT AND PROVABLY SECURE ID-BASED SIGNATURE SCHEME WITH BATCH VERIFICATIONS
Authors: Tseng, Yuh-Min;Wu, Tsu-Yang;Wu, Jui-Di
Contributors: 數學系
Keywords: Security;Bilinear pairings;ID-based;Signature;Batch verification
Date: 2009-11
Issue Date: 2012-07-03T03:45:22Z
Publisher: ICIC International
Abstract: A secure signature scheme with providing variant batch verifications ex-
tremely improves the verification performance for many cooperative and distributed appli-
cations. The identity (ID)-based public key system can simplify certificate management
as compared to certificated-based public key systems. With the advent of the ID-based
public key system using bilinear pairings defined on elliptic curves, many ID-based sig-
nature schemes have been proposed. Recently, Cha and Cheon proposed a new ID-based
signature scheme which is more efficient than the previously proposed schemes, but their
scheme does not offer batch verifications for multiple signatures because their scheme
suffers from forgery attacks for batch verifications. To repair this drawback, Yoon et al.
proposed a secure ID-based signature scheme with batch verifications. However, Yoon et
al.’s scheme requires more computational time than Cha and Cheon’s scheme. In this
paper, we propose an efficient and provably secure ID-based signature scheme supporting
variant kinds of batch verifications. In the random oracle model and under the computa-
tional Diffie-Hellman assumption, we show that our scheme is secure against existential
forgery attacks under various kinds of batch verifications. According to performance
analysis, our scheme with batch verifications has the best performance as compared to
the previously proposed schemes.
Relation: International Journal of Innovative Computing, Information and Control, 5(11): 3911-3922
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML484View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback